Does anyone have any experience with this? I have decided to come off trt for a while and see how I feel and what my hair does as well. Defy is putting me on 8 weeks of enclomiphene, which I have heard seems to be a better alternative then clomid. However, there is not a lot of information on this topic so I thought I’d ask everyone here. A little bit of my background to know is I have pssd from antidepressant usage which is what enticed me to start checking my test levels and get on trt. How do people normally feel on enclomiphene? Is it true it keeps estrogen in check? I aromatize very heavily to estrogen with my dht never really getting very high so some SERMS scare me when they boost estrogen really high. Also, I know this is an 8 week deal to get my body going again but what If by chance it helps my pssd and I feel great? Is this ever a long term solution as well? Lastly, they have me on 25mg daily, sound right?
Not personally, but have read other users having good experiences with this. Much better than Clomid
Thanks for letting me know. Just trying to get as much feedback as I can before I just jump on it.
Some prefer one over the other. Keep in mind that over half of Clomid is made of of enclomiphene. Generally, I don’t think it’s the way to go for the long term, but that’s not what you are doing. Estrogen will increase, but as a SERM, some tissues, like the hypothalamus, will not “see” it.
Thanks for helping clarify. So if I have been on a low dose AI while doing trt would I do the same on enclomiphene or would I just let estrogen go up?
It sounds better than clomid for pct.
[quote]In the Phase II study completed by physicians for Repros, testosterone, LH, and FSH were compared after oral administration of 12.5mg’s and 25mg’s of enclomiphene or 1% testosterone gel.
Testosterone levels increased in the group being given enclomiphene at 12.5mg’s per day from 217.2 ng/dL to 471.9 ng/dL over a 4-week span. It increased in the group that was given 25mg’s of enclomiphene from 209.8 ng/dL to 405.8 ng/dL over the same period of time. Subjects given the testosterone gel showed an increase from 210 ng/dL to 462.6 ng/dL.[/quote]
25 sounds fine.
“At concentrations of 0.5–20 µM, clomiphene killed [rabbit corneal epithelial cells in vitro] in a concentration‐dependent manner”
It looks like a lower dose might protect your vision more.
I do not know how your estrogen will look. I think an AI is not common here. I also assume enclomiphene antagonizes the breast tissue ER without agonizing as many ERs as the enantiomer. I suspect you would not experience bad side effects from estrogen.
Thanks for your input.
While combination therapy is reported to be effective in lowering estradiol and improving the testosterone/estradiol ratio, you may not need an AI.
Ok so I’m on 25mg every day of enclomiphene now and on day 5. Felt ok first couple of days but having horrible shrinkage and Ed now with it. Not sure what’s going on. Could my estrogen have gone high? I’m at a loss and it’s frustrating. Can I take an AI with enclomiphene say once a week? This makes me want to get back on trt
So I can take anastrazole with enclomiphene? I was fine first five days on it and now I’m having issues. Thinking estrogen went too high
I would wait a week or two before adding compounds
Thanks for the response. Is it normal to get so bad? I was fine first several days after starting the enclomiphene. Just don’t know enough about it to understand issue. Am I just having normal withdrawal from stopping injections? Or am I having some sort of side effect from the enclomiphene? It’s just odd. I thought it was supposed to be a good compound to take to cycle off
Both maybe? It just takes time. 5-6 weeks after your last injection (enth or cyp) to be out of your system. 5-7 days for Enclomiphine to stabilize. Weeks for your body to adapt to changes. None of this is a quick fix, unfortunately
Is that what I tell my wife when she can’t find my dick😂. Seriously what a mess.
I don’t know how much different it is than Clomid but Clomid causes shrinkage and ED. Was like a light switch to me. Dick felt dead.
Man, it’s horrible. It must not be too much different. Did it go away when you stopped? This almost makes me want to just not take anything and see what happens if it is going to give me these side effects. I couldn’t get it up to save my life, I’m more numb there and the shrinkage is horrible without cialis
I mean how much worse would it be if I just stayed off and tried to see if my body just rebounded with natural production?
Yes, I just stopped… couldn’t take the clomid anymore. it got better after I stopped on its own and now I’m on TRT… but without anything it got better on its own.
If you don’t mind me asking, how quick after stopping did you return to normal? I might try to tough it out one more week with cialis and then just stop. Maybe a couple of weeks on it is enough to restart my natural production
I was on test injections for a year